Open Access
Translator Disclaimer
June, 2004 Polynomial growth harmonic functions on complete Riemannian manifolds
Yong Hah Lee
Rev. Mat. Iberoamericana 20(2): 315-332 (June, 2004).

Abstract

In this paper, we give a sharp estimate on the dimension of the space of polynomial growth harmonic functions with fixed degree on a complete Riemannian manifold, under various assumptions.

Citation

Download Citation

Yong Hah Lee. "Polynomial growth harmonic functions on complete Riemannian manifolds." Rev. Mat. Iberoamericana 20 (2) 315 - 332, June, 2004.

Information

Published: June, 2004
First available in Project Euclid: 17 June 2004

zbMATH: 1059.53036
MathSciNet: MR2073122

Subjects:
Primary: 53C21
Secondary: 31C05

Keywords: mean value property , Poincaré inequality , polynomial growth harmonic function , volume doubling condition

Rights: Copyright © 2004 Departamento de Matemáticas, Universidad Autónoma de Madrid

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.20 • No. 2 • June, 2004
Back to Top